# SDR 2007FA0000810

- Difficulty date: July 31, 2007
- Submitted: September 24, 2007
- Operation: General aviation
- Aircraft: N5348E
- Make and model: Cessna 182T
- Aircraft serial: 18281212
- Engine: Lyc IO540*
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Leaking
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND NOSE STRUT ASSEMBLY LEAKING.  REMOVED STRUT ASSEMBLY FROM AIRCRAFT.  ASSEMBLED WITH PN TCNS-1 SEAL KIT IWA SRM AND MM.  RELEASED TO AC OWNER.  OWNER FOUND FLUID NR 4 ON WHEEL FAIRING AFTER TAXI TO HANGAR.  INSPECTION FOUND FLUID COMING FROM BEHIND NOSE GEAR STEERING ASSEMBLY.  CONTACTED TECH SERVICE, RECOMMENDED THA WE REPLACE THE STRUT TUBE (PN 07430901).  REMOVED LEAKING STRUT TUBE FROM AIRCRAFT.  INSTALLED NEW 07430901 TUB USED NEW SEAL KIT TCNC-1 AND SERVICED.  INSPECTED OLD TUBE FOR DAMAGE.  FOUND THA THE TUBE WAS LEAKING BETWEEN THE INNER TUBE AND THE OUTER-MACHINED PART.  FOUND PINHOLE IN BRAZING OF THE PARTS.  (K)
